Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/77845
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Stability of Markovian jump systems over networks via delta operator approach
Author: Yang, H.
Xia, Y.
Shi, P.
Fu, M.
Citation: Circuits Systems and Signal Processing, 2012; 31(1):107-125
Publisher: Birkhauser Boston Inc
Issue Date: 2012
ISSN: 0278-081X
1531-5878
Statement of
Responsibility: 
Hongjiu Yang, Yuanqing Xia, Peng Shi, Mengyin Fu
Keywords: Delta operator systems; Networked control systems; Robust stability; Markovian jump parameters; Mode-dependent delays; Linear matrix inequalities (LMIs)
Rights: © Springer Science+Business Media, LLC 2011
RMID: 0020127563
DOI: 10.1007/s00034-010-9263-8
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.